# SDR 2008UALA00822

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 55,868 hours, 20,397 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161N12204
- Condition: Corroded
- Location: Rt Mlg
- Component: Mlg, Boeing, 161N0001133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER CYLINDER HAS CORROSION.  REMOVED GEAR, SENT TO SHOP FOR REWORK AND REINSTALLED.
